Journal article icon

Journal article

Szemeredi's Regularity Lemma for Matrices and Sparse Graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0963548310000490

Authors


Journal:
COMBINATORICS PROBABILITY and COMPUTING
Volume:
20
Issue:
3
Pages:
455-466
Publication date:
2011-05-05
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
URN:
uuid:c2e0b1d4-4a80-4ab8-962b-531b31c995fe
Source identifiers:
199396
Local pid:
pubs:199396

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP